# SDR 00FDEA00209

- Difficulty date: March 31, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXT HAD 4 RED LIGHTS ON MG PNL.  RECYCLED GEAR AND SAME RESULTS.  CLEANED AND LUBED GEAR HANDLE PER SMP PER MM 32-31-00-5.
